Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Took medicine for ear pain. Started getting constant low beep sound in ear. Any complication?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1992
Answered : 332 Questions
I was having ear pain a week back and consulted a general doctor and got some medication listed below. Pain has gone but now a constant beep (low) is always being heard. There is no problem in hearing but this low beep is a serious concern for me. Kindly advice.
Posted Mon, 4 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. Ravinder Sharma 28 minutes later
I am Dr Ravinder Sharma ENT surgeon.
On the basis of the information provided it appears that you have some collection of fluid in the ear. This is usually secondary to eustachain tube block (Eustachian tube connects middle ear with the throat). If you recollect, it is possible that there was some problem in your nose or throat at that time. If this tube gets blocked it leads to a negative middle ear pressure which can cause these symptoms. Another possibility is that you have infection of the middle ear a week back and it has resolved to an extent but some fluid is left in the middle ear which can give these symptoms.
I would advise you for an ENT consultation, pure tone audiogram and a tympanometry to come on to the exact diagnosis. In case you had nasal symptoms in past I would also advise for a sinus X XXXXXXX
This is a treatable condition and you do not need to worry about it. Timely intervention is the key to complete recovery in this disease.
I hope this answers your concern and feel free to contact me if you need more information about it

with regards
Ravinder Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor